Skip to main content
main-content
Top

Hint

Swipe to navigate through the chapters of this book

2021 | OriginalPaper | Chapter

A Prym Variety with Everywhere Good Reduction over \(\mathbb {Q}(\sqrt {61})\)

Authors: Nicolas Mascot, Jeroen Sijsling, John Voight

Published in: Arithmetic Geometry, Number Theory, and Computation

Publisher: Springer International Publishing

share
SHARE

Abstract

We compute an equation for a modular abelian surface A that has everywhere good reduction over the quadratic field \(K = \mathbb {Q}(\sqrt {61})\) and that does not admit a principal polarization over K.
Literature
1.
go back to reference V. A. Abrashkin, Galois modules of group schemes of period p over the ring of Witt vectors, translated from Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), no. 4, 691–736, 910, Math. USSR-Izv. 31 (1988), no. 1, 1–46. V. A. Abrashkin, Galois modules of group schemes of period p over the ring of Witt vectors, translated from Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), no. 4, 691–736, 910, Math. USSR-Izv. 31 (1988), no. 1, 1–46.
2.
go back to reference Andrew R. Booker, Jeroen Sijsling, Andrew V. Sutherland, John Voight, and Dan Yasaki, A database of genus-2 curves over the rational numbers, LMS J. Comput. Math. 19 (Special Issue A) (2016), 235–254. Andrew R. Booker, Jeroen Sijsling, Andrew V. Sutherland, John Voight, and Dan Yasaki, A database of genus-2 curves over the rational numbers, LMS J. Comput. Math. 19 (Special Issue A) (2016), 235–254.
3.
go back to reference Armand Brumer and Kenneth Kramer, Certain abelian varieties bad at only one prime, Algebra Number Theory 12 (2018), no. 5, 1027–1071. MathSciNetCrossRef Armand Brumer and Kenneth Kramer, Certain abelian varieties bad at only one prime, Algebra Number Theory 12 (2018), no. 5, 1027–1071. MathSciNetCrossRef
4.
go back to reference Armand Brumer, Ariel Pacetti, Cris Poor, Gonzalo Tornaría, John Voight, and David S. Yuen, On the paramodularity of typical abelian surfaces, Algebra & Number Theory 13 (2019), no. 5, 1145–1195. MathSciNetCrossRef Armand Brumer, Ariel Pacetti, Cris Poor, Gonzalo Tornaría, John Voight, and David S. Yuen, On the paramodularity of typical abelian surfaces, Algebra & Number Theory 13 (2019), no. 5, 1145–1195. MathSciNetCrossRef
5.
go back to reference Christina Birkenhake and Herbert Lange, Complex abelian varieties, volume 302 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, second edition, 2004. Christina Birkenhake and Herbert Lange, Complex abelian varieties, volume 302 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, second edition, 2004.
6.
go back to reference Wieb Bosma, John Cannon, and Catherine Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput. 24 (1997), vol. 3–4, 235–265. Wieb Bosma, John Cannon, and Catherine Playoust, The Magma algebra system. I. The user language, J. Symbolic Comput. 24 (1997), vol. 3–4, 235–265.
7.
go back to reference Nils Bruin, Jeroen Sijsling, and Alexandre Zotine, Numerical computation of endomorphism rings of Jacobians, Proceedings of the Thirteenth Algorithmic Number Theory Symposium, Open Book Series 2 (2019), 155–171. MathSciNet Nils Bruin, Jeroen Sijsling, and Alexandre Zotine, Numerical computation of endomorphism rings of Jacobians, Proceedings of the Thirteenth Algorithmic Number Theory Symposium, Open Book Series 2 (2019), 155–171. MathSciNet
8.
go back to reference Henri Carayol, Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc., Providence, RI, 1994, 213–237. Henri Carayol, Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc., Providence, RI, 1994, 213–237.
9.
go back to reference W. Casselman, On abelian varieties with many endomorphisms and a conjecture of Shimura’s, Invent. Math. 12 (1971), 225–236. MathSciNetCrossRef W. Casselman, On abelian varieties with many endomorphisms and a conjecture of Shimura’s, Invent. Math. 12 (1971), 225–236. MathSciNetCrossRef
10.
go back to reference Edgar Costa, Nicolas Mascot, Jeroen Sijsling, and John Voight, Rigorous computation of the endomorphism ring of a Jacobian, Math. Comp. 88 (2019), 1303–1339. MathSciNetCrossRef Edgar Costa, Nicolas Mascot, Jeroen Sijsling, and John Voight, Rigorous computation of the endomorphism ring of a Jacobian, Math. Comp. 88 (2019), 1303–1339. MathSciNetCrossRef
11.
go back to reference Lassina Dembélé, Abelian varieties with everywhere good reduction over certain real quadratic fields with small discriminant, 2019, preprint. Lassina Dembélé, Abelian varieties with everywhere good reduction over certain real quadratic fields with small discriminant, 2019, preprint.
12.
go back to reference Lassina Dembélé and Abhinav Kumar, Examples of abelian surfaces with everywhere good reduction, Math. Ann. 364 (2016), no. 3–4, 1365–1392. MathSciNetCrossRef Lassina Dembélé and Abhinav Kumar, Examples of abelian surfaces with everywhere good reduction, Math. Ann. 364 (2016), no. 3–4, 1365–1392. MathSciNetCrossRef
13.
go back to reference Luis Dieulefait, Lucio Guerberoff, and Ariel Pacetti, Proving modularity for a given elliptic curve over an imaginary quadratic field, Math. Comp. 79 (2010), no. 270, 1145–1170. MathSciNetCrossRef Luis Dieulefait, Lucio Guerberoff, and Ariel Pacetti, Proving modularity for a given elliptic curve over an imaginary quadratic field, Math. Comp. 79 (2010), no. 270, 1145–1170. MathSciNetCrossRef
15.
go back to reference Gerd Faltings, Finiteness theorems for abelian varieties over number fields, translated from Invent. Math. 73 (1983), no. 3, 349–366; ibid. 75 (1984), no. 2, 381, Arithmetic geometry (Storrs, Conn., 1984), Springer, New York, 1986, 9–27. Gerd Faltings, Finiteness theorems for abelian varieties over number fields, translated from Invent. Math. 73 (1983), no. 3, 349–366; ibid. 75 (1984), no. 2, 381, Arithmetic geometry (Storrs, Conn., 1984), Springer, New York, 1986, 9–27.
17.
go back to reference Jean-Marc Fontaine, Il n’y a pas de variété abélienne sur \(\mathbb {Z}\), Invent. Math. 81 (1985), no. 3, 515–538. Jean-Marc Fontaine, Il n’y a pas de variété abélienne sur \(\mathbb {Z}\), Invent. Math. 81 (1985), no. 3, 515–538.
18.
go back to reference Josep González, Jordi Guàrdia, and Victor Rotger, Abelian surfaces of GL 2- type as Jacobians of curves, Acta Arith. 116 (2005), no. 3, 263–287. MathSciNetCrossRef Josep González, Jordi Guàrdia, and Victor Rotger, Abelian surfaces of GL 2- type as Jacobians of curves, Acta Arith. 116 (2005), no. 3, 263–287. MathSciNetCrossRef
22.
go back to reference Ivanyos, Gábor, Lajos Rónyai, and Josef Schicho, Splitting full matrix algebras over algebraic number fields, J. Algebra 354 (2012), 211–223. MathSciNetCrossRef Ivanyos, Gábor, Lajos Rónyai, and Josef Schicho, Splitting full matrix algebras over algebraic number fields, J. Algebra 354 (2012), 211–223. MathSciNetCrossRef
23.
go back to reference Nicholas M. Katz and Barry Mazur, Arithmetic moduli of elliptic curves, Annals Math. Studies, vol. 108, Princeton University Press, 1985. Nicholas M. Katz and Barry Mazur, Arithmetic moduli of elliptic curves, Annals Math. Studies, vol. 108, Princeton University Press, 1985.
24.
go back to reference Pınar Kılıçer, Hugo Labrande, Reynald Lercier, Christophe Ritzenthaler, Jeroen Sijsling, and Marco Streng, Plane quartics over \(\mathbb {Q}\) with complex multiplication, Acta Arith. 185 (2018), no. 2, 127–156. MathSciNetCrossRef Pınar Kılıçer, Hugo Labrande, Reynald Lercier, Christophe Ritzenthaler, Jeroen Sijsling, and Marco Streng, Plane quartics over \(\mathbb {Q}\) with complex multiplication, Acta Arith. 185 (2018), no. 2, 127–156. MathSciNetCrossRef
27.
go back to reference Pascal Molin and Christian Neurohr, Computing period matrices and the Abel-Jacobi map of superelliptic curves, Math. Comp. 88 (2019), no. 316, 847–888. MathSciNetCrossRef Pascal Molin and Christian Neurohr, Computing period matrices and the Abel-Jacobi map of superelliptic curves, Math. Comp. 88 (2019), no. 316, 847–888. MathSciNetCrossRef
28.
go back to reference Christian Neurohr, Efficient integration on Riemann surfaces & applications, Ph.D. thesis, Carl-von-Ossietzky-Universität Oldenburg, 2018. Christian Neurohr, Efficient integration on Riemann surfaces & applications, Ph.D. thesis, Carl-von-Ossietzky-Universität Oldenburg, 2018.
29.
go back to reference Nicolas Mascot, Computing modular Galois representations, Rendiconti Circ. Mat. Palermo, vol. 62 no 3 (2013), 451–476. MathSciNetCrossRef Nicolas Mascot, Computing modular Galois representations, Rendiconti Circ. Mat. Palermo, vol. 62 no 3 (2013), 451–476. MathSciNetCrossRef
30.
go back to reference Nicolas Mascot, Companion forms and explicit computation of \(\operatorname {PGL}_2\)- number fields with very little ramification, Journal of Algebra, vol. 509 (2018) 476–506. MathSciNetCrossRef Nicolas Mascot, Companion forms and explicit computation of \(\operatorname {PGL}_2\)- number fields with very little ramification, Journal of Algebra, vol. 509 (2018) 476–506. MathSciNetCrossRef
32.
go back to reference Elisabeth E. Pyle, Abelian varieties over \(\mathbb Q\) with large endomorphism algebras and their simple components over \(\overline {\mathbb Q}\), Modular curves and abelian varieties, Progr. Math., vol. 224, Birkhäuser, Basel, 2004, 189–239. Elisabeth E. Pyle, Abelian varieties over \(\mathbb Q\) with large endomorphism algebras and their simple components over \(\overline {\mathbb Q}\), Modular curves and abelian varieties, Progr. Math., vol. 224, Birkhäuser, Basel, 2004, 189–239.
33.
go back to reference Kenneth A. Ribet, Twists of modular forms and endomorphisms of abelian varieties, Math. Ann. 253 (1980), no. 1, 143–162. Kenneth A. Ribet, Twists of modular forms and endomorphisms of abelian varieties, Math. Ann. 253 (1980), no. 1, 143–162.
34.
go back to reference René Schoof, Abelian varieties over cyclotomic fields with good reduction everywhere, Math. Ann. 325 (2003), no. 3, 413–448. MathSciNetCrossRef René Schoof, Abelian varieties over cyclotomic fields with good reduction everywhere, Math. Ann. 325 (2003), no. 3, 413–448. MathSciNetCrossRef
35.
go back to reference Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Kanô Memorial Lectures, no. 1, Princeton University Press, Princeton, 1971. Goro Shimura, Introduction to the arithmetic theory of automorphic functions, Kanô Memorial Lectures, no. 1, Princeton University Press, Princeton, 1971.
37.
go back to reference Richard Taylor, Representations of Galois groups associated to modular forms, Proc. ICM (Zürich, 1994), vol. 2, Birkhäuser, Basel, 1995, 435–442. Richard Taylor, Representations of Galois groups associated to modular forms, Proc. ICM (Zürich, 1994), vol. 2, Birkhäuser, Basel, 1995, 435–442.
Metadata
Title
A Prym Variety with Everywhere Good Reduction over
Authors
Nicolas Mascot
Jeroen Sijsling
John Voight
Copyright Year
2021
DOI
https://doi.org/10.1007/978-3-030-80914-0_20

Premium Partner